MAUDE Adverse Event Report: STRYKER-ENDOSCOPY LAKELAND 5300; LAPAROSCOPE, GENERAL & PLASTIC SURGERY, REPROCESSED

STRYKER-ENDOSCOPY LAKELAND 5300; LAPAROSCOPE, GENERAL & PLASTIC SURGERY, REPROCESSED
Model Number B12LT
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned to stryker sustainability solutions for evaluation.The facility stated the device is unable to be returned.As the device was not returned for evaluation, physical inspection of the device was unable to be performed.However, the complainant provided photographic evidence of the reported event that was evaluated.Therefore, the reported event is confirmed.A review of the dhr could not be performed as the lot number was not reported.Stryker procedure(s) support(s) that the device was unlikely to have been released from stryker with the reported failure mode.The reported event could be attributed to: excessive force applied, contact with hard object or other improper handling, activated electrosurgical instrument melts part of device, insufficient structural integrity.The instructions for use (ifu) state: damage to the instrument can lead to patient injuries.Always inspect instrument carefully for overall integrity before use.Do not use excessive force.Careful handling of instruments is necessary to avoid damage or breakage.Inspect the instruments for any damage.Do not use the instrument if any damage is noted.Return the instrument and packaging to stryker sustainability solutions if it is not in acceptable condition for surgery.A comprehensive understanding of the principles and techniques involved in laser, electrosurgical, and ultrasonic procedures is essential to avoid shock and burn hazards to both patient and medical personnel and damage to the device or other medical instruments.The reported event will continue to be monitored through post-market surveillance.Should the device become available for return, the investigation will be reopened.
 
Event or Problem Description
It was reported that when performing a thoracoscopic lung decort/vats and removing the size 12 trocar, the trocar sleeve broke into pieces.As reported, some pieces went inside of the patient.All pieces were retrieved except for pieces that were too small to see.There were no samples available for investigation.An x-ray was not used to locate the pieces and a larger incision was not made to retrieve the broken pieces.There was no other patient injury reported and there was no medical intervention or extended procedure time reported.These are commonly used devices that are readily available.

Brand Name
NA
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY, REPROCESSED
Manufacturer (Section D)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer (Section G)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key21874663
Report Number0001056128-2025-00036
Device Sequence Number18072225
Product Code NLM
UDI-Device Identifier00885825020897
UDI-Public00885825020897
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K201511
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB12LT
Device Catalogue NumberB12LT
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2025
Initial Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown